# SDR DL72E980743

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282WA
- Make and model: Boeing 727247
- Aircraft serial: 21484
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT CHANNEL OF THE VENTRAL STAIRWAY TORQUE BOX AT FS 1263 WAS FOUND WITH A TYPICAL CRACK.  THE DAMAGED PART WAS REMOVED AND REPLACED WITH A NEW PART PER THE REQUIREMENTS OF BAC S/B 727-53-0129 AND DOCUMENTED PER ER/A 364426-14AD.
